# SDR AALA20090901TUL02

- Difficulty date: September 1, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N681AA
- Make and model: Boeing 757223
- Aircraft serial: 25338
- Aircraft time: 54,525 hours, 18,985 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT WING NR 10 SLAT BACK SKIN IS CRACKED IN TWO PLACES BY THE OUTBOARD GUIDE TRACK.  REPAIRED AND INSTALLED INBOARD AND OUTBOARD DOUBLERS PER AARD 57-43-00-4.
